Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lump in the throat?

I have a lump just under my jaw on the right side for about 3 months now, its like a swollen gland but i can feel it in my throat, I have been referred to ent, still waiting for appointment, I have recently started to feel light-headed and extremely tired all the time and depression could these be related and what could be causing this
Thu, 28 Nov 2019
Report Abuse
Sexologist 's  Response
Hi,

If it is visible directly, it can be due to thyroid. If it can be seen only after the mouth is opened with torch it can be tonsilitis.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. S. R. Raveendran, Sexologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

im 19, 5 11, 224 pounds. i have felt a lump in my throat for over 2 weeks now. i thought it might have been mucus but i tried tussin and musinex...

Recent questions on  Bipolar spectrum

doctor1 MD

I had slight giddiness or rather lightheadedness accompanied by extreme tiredness some 5 months back which lasted for 3 or four days. . Took vertin...

doctor1 MD

Hi..I have slowly decreased Serlift 50 to 25 mg and now gradually stopped. I am having dizzyness and increased appetite...so is this normal? I am...

doctor1 MD

I have a lump just under my jaw on the right side for about 3 months now, its like a swollen gland but i can feel it in my throat, I have been...

doctor1 MD

Currently on lamictal 150 twice a day and Siloam. My dr has just introduced lithium which I m not happy about. My concerns are the weight gain and...

doctor1 MD

Dr. Sheppe my last question was closed. I'm guessing you have access to what I wrote about Lamictal and my past situation with Meds, so that I...

doctor1 MD

Hi, my name is XXXXXXX I am 52y/o white, female of European/ English descent. I have suffered bouts of clinical depression for the majority of my...

doctor1 MD

would it be ok if I place my computer in my bedroom or should I place it in a different room? thanks